MathSciNet Relay Station
MathSciNet bibliographic data
MR1915487 90C27 (90B80)
Wang, Huaiqing; Huang, Wenqi; Zhang, Quan; Xu, Dongming An improved algorithm for the packing of unequal circles within a larger containing circle. European J. Oper. Res. 141 (2002), no. 2, 440–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement